# SDR DALA1246140960

- Difficulty date: August 15, 2012
- Submitted: August 16, 2012
- Operation: Air carrier
- Aircraft: N960DL
- Make and model: Doug MD-88
- Aircraft serial: 49979
- Aircraft time: 59,079 hours, 44,133 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY PATHWAY LIGHTING AT ROW 30DE IN THE CABIN WAS INOPERATIVE.  MAINTENANCE FOUND A BROKEN WIRE IN THE SEAT WIRE HARNESS AND REPAIRED IT.  THE SYSTEM RETURNED TO NORMAL OPERATION.
